MathSciNet Relay Station
MathSciNet bibliographic data
MR1183203 62M09
Hurd, Harry L.; Leśkow, Jacek Strongly consistent and asymptotically normal estimation of the covariance for almost periodically correlated processes. Statist. Decisions 10 (1992), no. 3, 201–225.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement